# SDR 2017FA0000125

- Difficulty date: May 1, 2015
- Submitted: March 23, 2017
- Operation: General aviation
- Aircraft: N16204
- Make and model: Bell 206B-3
- Aircraft serial: 3721
- Aircraft time: 21,460 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206B3
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT UPPER AFT LONGERON WAS FOUND CRACKED. THE CRACK EXTENDED DOWNWARD FROM THE UPPER FLANGE’S FREE EDGE AT BS 130. THE LONGERON WAS REPLACED.
